Resultats globals: 1 registres trobats en 0.03 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
25 p, 295.2 KB Isolated singularities of binary differential equations of degree n / Fukui, T. ; Nuño-Ballesteros, J. J.
We study isolated singularities of binary differential equations of degree n which are totally real. This means that at any regular point, the associated algebraic equation of degree n has exactly n different real roots (this generalizes the so called positive quadratic differential forms when n = 2). [...]
2012 - 10.5565/248359
Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 65-89  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.